# SDR USAA2013013000004

- Difficulty date: January 27, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 14,403 hours, 1,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Activation
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE SHOWS LOW PRESSURE ON CIDS PANEL. MAINTENANCE TROUBLESHOT WITH NO FAULTS FOUND. OKAY FOR SERVICE.
